A 26-year-old male asked:
Total bilirubin level was 1.36 mg/dl one week back. taking sylabon70 for a week. now the level is 0.57 . can i stop the medication. is the drop normal?
1 doctor answer • 3 doctors weighed in
Pathology 44 years experience
Stop it: You should not have been given the stuff In the first place. Lab reference ranges are set so that a few percent of healthies fall outside on either end. These values fluctuate. A slightly high value is no danger, just something for which, if persistent, an explanation should be sought.
805 viewsReviewed >2 years ago
Last updated Nov 28, 2017
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
24/7 visits - just $39!
50% off with $15/month membership
Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.